# SDR SWAA2012042503386

- Difficulty date: April 24, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 24,796 hours, 14,585 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Part number: 65C16820
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE COVER AFT GIRT BAR HOOK LOOSE.  REMOVED AND REPLACED FASTENERS PER SRM.
